# SDR FDEA202112073038

- Difficulty date: December 7, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 92,908 hours, 21,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA717035
- Condition: Corroded
- Location: Bs 1841 Rbl 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO - FLOOR SUPPORT STATION 1841 X = - 24 FOUND CORROSION. CENTER CARGO - FLOOR SUPPORT STATION 1841 X = - 24 DAMAGED SUPPORT REMOVED AND   REPLACED WITH REWORKED SUPPORT AS PER SRM 51-35-01-0G. SUPPORT REWORKED AS   PER DOUGLAS DRAWING : AGA7170 REVISION : T. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
